# SDR 9625751147

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147US
- Make and model: Doug DC-10-40
- Aircraft serial: 46756
- Engine: Pwa JT9D20J
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Pt 7 Line
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLLOUT, THE NR 3 ENGINE EXHIBITED LOWER POWER.  THE TAKEOFF WAS ABORTED AND A/C RETURNED TO GATE.  MAINTENANCE FOUND A BROKEN PT7 LINE BETWEEN 6 AND 8 O'CLOCK POSITION.  REPAIR WAS DEFERRED PER MEL 77-3.
